Log in
Diabetes India
60,376 members11,282 posts

uti problem

please i need yr valuable advic i am suffering from uti since a year every three months i have to take antibiotic now my kidneys r effecting my serum creatinine has reached to 1.9 also due to this antibiotic i get diarrhoea i do home remedies like parsley water etc but rises to 240 please helpmy uti refuses to move due to it my blood sugar please heip

15 Replies
oldestnewest

Diabetes gets aggravated if any other health condition is not properly treated.Your first priority,in my opinion,should be to get rid of uti.When you are using antibiotics,it is likely that your gut biome gets disturbed leading gastric problems.In such a scenario,resorting to home remedies may not give you any results.Perhaps,you have to consult a gastroenterologist.Please think about it.

Reply

OK

Reply

You need to sort this with your doctor - we aren't medically trained.

Getting your blood glucose under control will reduce your risk of UTIs.

Aim for less than 40g of low Gi carbohydrate each meal, getting most of your energy from natural fat.

Reply

Thanks

Reply

You're most welcome

Reply

What's your age ? Any gynec problem like uterine prolapse etc ? What about diabetes ?

Reply

Show it to urlogist.Sonography can reveal about any urin retention due to Enlarge Prostate Gland.

With antibiotic take Probiotic as per Dr's advise.

Reply

Thanks

Reply

What is your HBA1C?

You are very old patient of diabetes......

Control your diabetes then uti will be controlled. Tell your HBA1C..

Reply

7.7

Reply

So, HBA1C is high. It should be 6.5. And also a common cause of UTI is kidney stone. So do ultra sound as well.

Reply

Uncleanliness is also a cause of UTI . Be careful.

Reply

I think you should consult your climatologist first and then take advice of a urologist as well.

Reply

Dose on Lugol's 5% iodine if the prescribed antibiotic is giving you problems as you say. Start with 2 drops in plain water every day. I would eat cranberry or drink the juice. Both are readily available in the supermarket. Do not buy the Ocean brand one as it contains lots of added sugar.

The following are known to reduce creatinine levels in the blood:

1. Cinnamon - Cinnamon is a common household spice that helps regulate blood sugar. It has also been used to treat kidney problems especially in diabetics with kidney disorders. Cinnamon helps to enhance the filtration process and to strengthen weak kidneys and thus increases the evacuation rate of creatinine. Use the ordinary Cassia variety not the Sri Lanka cinnamon (true cinnamon) by soaking 6 sticks in a liter of plain water overnight. Drink a cup per day.

2. Stinging nettle - A study published in the Journal of The American Herbalist Guild, noted that patients who were given stinging nettle seed extract showed a significant decrease in their serum creatinine levels while they were taking the extract and that the effect lasted well after they stopped taking the extract. Stinging nettle seed is possibly the most effective herb available that has been shown to lower these levels.

3. Dandelion

4. Siberian Ginseng - Siberian Ginseng is often used with cinnamon to revitalize the kidneys and to lower creatinine levels. It is known to be very helpful in treating kidney disorders by stimulating the circulation to the kidneys.

5. Salvia Miltiorrhiza [red sage] - Researchers have used salvia on patients who were on dialysis for kidney failure and found that it increased the rate of which creatinine was filtered and evacuated from the body. They also noticed that it enhanced the circulation to the kidneys as well. Salvia is commonly used in TCM and is sold in bottles of a few hundred pellets. The powder can be obtained in TCM retail outlets. Check it out here:

google.com.my/search?hl=en&...

Reply

To my limited,medical knowledge,high sugar level can make uti thrive very well. But constantly re occurring uti,even after several anti biotic s treatment may be due to your partner not been treated and is constantly reinfecting you.

Reply

You may also like...